This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I am a 39 yr old male. I am in decent physical condition, 6'0", 205lbs. For a little over a year I was feeling extremely lethargic, had little to no libido, was very irritable and had flu like aches and pains constantly. Originally my family physician diagnosed me with depression and had me take Celexa. This didnt work well as I had no improvement at all. This past Jan 2012 I asked my doctor about testing my T levels after speaking with a friend of mine who experienced the same problems in the past and was diagnosed with Low T. My results came back and my testosterone level was 16ng/dl. Because I work as diver topical solutions were ruled out and I was prescribed testosterone cytonate (sp). I was told to take a 1ml injection of a 200ng/ ml solution once every month.
I am about to take my 3rd injection in a couple of days here but for my first 2 injections i felt better for about a week and a half then went downhill again. Is it possible that I need a higher dosage? I am tired of feeling this way it is messing with my ability to be a husband to my wife and a father to my children.
This is a question best answered by your treating doctor. The dosage is dependent on a few factors such as the primary testosterone level etc; and needs to be maintained within a specific range. High doses are usually avoided due to potential side effects.
Hope this information helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.